# SDR AALA20100311DFW06

- Difficulty date: March 10, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 35,489 hours, 4,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT COVER AT AFT PARTITION RIGHT BY RIGHT NUMBER 4 DOOR IS NOT THE CORRECT LENS PER IPC 4112837 REQUIRED.  REPLACED LENS FOR ESCAPE PATH LIGHT AT AFT PARTITION RIGHT BY RIGHT NUMBER 4 DOOR.  OPS CHECKED NORMAL.
